# SDR AALA20151209006

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 45,514 hours, 18,499 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX631586
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT LOST B SYS HYD, QTY TO ZERO DURING CRUISE FLIGHT.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  R & R EMDP IAW AMM 29-11-21.  SERVICED B SYS RESERVOIR IAW AMM 12-12-00.  OPERATIONALLY CHECKED NORMAL, NO LEAKS NOTED.  THE ACFT WAS GNDED.
